# SDR AALA201905099005

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,222 hours, 22,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR OVERHEAD BIN EMERGENCY LIGHT INOPERATIVE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK, COMPLIED WITH EA 293890, PER AMM 33-51-00-710-007.
